Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A dual form of Kuratowski's theorem


Authors: Frank Harary and William T. Tutte
Journal: Bull. Amer. Math. Soc. 71 (1965), 168
DOI: https://doi.org/10.1090/S0002-9904-1965-11272-1
MathSciNet review: 0190919
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. 15 (1930), 271-283.
  • 2. W. T. Tutte, Matroids and graphs, Trans. Amer. Math. Soc. 90 (1959), 527-552. MR 101527
  • 3. H. Whitney, Non-separable and planar graphs, Trans. Amer. Math. Soc. 34 (1932), 339-362. MR 1501641


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11272-1

American Mathematical Society